# SDR UIEA2023071000743

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE DAMAGE ON RH WING LOWER SKIN PANEL NO.2 BETWEEN STRINGER L-8 AND L-9 AT WBL 743.828( 1. ACCOMPLISHED EI T2023A57M-1479. SEQUENCE B REV 1. 2. ACCOMPLISHED EI T2023A57M-1479, REV 2. 3. JOB COMPLETED AND COND CHK NORMAL. )
